# SDR GUUA93652011010A

- Difficulty date: January 10, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Aircraft time: 28,392 hours, 33,799 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 1294000321
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX, DISCOVERED AIRSTAIR DOOR LOWER FWD SKIN EXFOLIATED AND CRACKED AND LOWER AFT AREA DEBONDED.  REMOVED DAMAGED SKIN FABRICATED AND INSTALLED INNER SKIN FILLER AND EXTERNAL DOUBLER REPAIR.  OPEN
